CSpace
Morse theory for strongly indefinite functional
Guo, YX; Liu, JQ
2002-02-01
Source PublicationNONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS
ISSN0362-546X
Volume48Issue:6Pages:831-851
KeywordMorse theory indefinite functional critical groups Morse inequalities dynamically isolated set
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:000173448800004
PublisherPERGAMON-ELSEVIER SCIENCE LTD
Citation statistics
Cited Times:6[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/17023
Collection中国科学院数学与系统科学研究院
Affiliation1.Chinese Acad Sci, Acad Math & Syst Sci, Inst Syst Sci, Beijing 100080, Peoples R China
2.Peking Univ, Inst Math, Beijing 100871, Peoples R China
Recommended Citation
GB/T 7714
Guo, YX,Liu, JQ. Morse theory for strongly indefinite functional[J]. NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS,2002,48(6):831-851.
APA Guo, YX,&Liu, JQ.(2002).Morse theory for strongly indefinite functional.NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS,48(6),831-851.
MLA Guo, YX,et al."Morse theory for strongly indefinite functional".NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS 48.6(2002):831-851.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Guo, YX]'s Articles
[Liu, JQ]'s Articles
Baidu academic
Similar articles in Baidu academic
[Guo, YX]'s Articles
[Liu, JQ]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Guo, YX]'s Articles
[Liu, JQ]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.